Drug-associated vasculitis occurring after treatment with pembrolizumab

Omar A. Tolaymat, Olga Pinkston, Benjamin Wang, William B. Schenk, Richard W. Joseph, Patricia J. Mergo, Florentina Berianu

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1501-1503
Number of pages3
JournalRheumatology (Oxford, England)
Volume58
Issue number8
DOIs
StatePublished - Aug 1 2019

Fingerprint

Vasculitis
Pharmaceutical Preparations
pembrolizumab

ASJC Scopus subject areas

  • Rheumatology
  • Pharmacology (medical)

Cite this

Tolaymat, O. A., Pinkston, O., Wang, B., Schenk, W. B., Joseph, R. W., Mergo, P. J., & Berianu, F. (2019). Drug-associated vasculitis occurring after treatment with pembrolizumab. Rheumatology (Oxford, England), 58(8), 1501-1503. https://doi.org/10.1093/rheumatology/kez051

Drug-associated vasculitis occurring after treatment with pembrolizumab. / Tolaymat, Omar A.; Pinkston, Olga; Wang, Benjamin; Schenk, William B.; Joseph, Richard W.; Mergo, Patricia J.; Berianu, Florentina.

In: Rheumatology (Oxford, England), Vol. 58, No. 8, 01.08.2019, p. 1501-1503.

Research output: Contribution to journalArticle

Tolaymat, OA, Pinkston, O, Wang, B, Schenk, WB, Joseph, RW, Mergo, PJ & Berianu, F 2019, 'Drug-associated vasculitis occurring after treatment with pembrolizumab', Rheumatology (Oxford, England), vol. 58, no. 8, pp. 1501-1503. https://doi.org/10.1093/rheumatology/kez051
Tolaymat, Omar A. ; Pinkston, Olga ; Wang, Benjamin ; Schenk, William B. ; Joseph, Richard W. ; Mergo, Patricia J. ; Berianu, Florentina. / Drug-associated vasculitis occurring after treatment with pembrolizumab. In: Rheumatology (Oxford, England). 2019 ; Vol. 58, No. 8. pp. 1501-1503.
@article{970eaff8f38b43da979f11814d3e0a60,
title = "Drug-associated vasculitis occurring after treatment with pembrolizumab",
author = "Tolaymat, {Omar A.} and Olga Pinkston and Benjamin Wang and Schenk, {William B.} and Joseph, {Richard W.} and Mergo, {Patricia J.} and Florentina Berianu",
year = "2019",
month = "8",
day = "1",
doi = "10.1093/rheumatology/kez051",
language = "English (US)",
volume = "58",
pages = "1501--1503",
journal = "Rheumatology (United Kingdom)",
issn = "1462-0324",
publisher = "Oxford University Press",
number = "8",

}

TY - JOUR

T1 - Drug-associated vasculitis occurring after treatment with pembrolizumab

AU - Tolaymat, Omar A.

AU - Pinkston, Olga

AU - Wang, Benjamin

AU - Schenk, William B.

AU - Joseph, Richard W.

AU - Mergo, Patricia J.

AU - Berianu, Florentina

PY - 2019/8/1

Y1 - 2019/8/1

UR - http://www.scopus.com/inward/record.url?scp=85070423145&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85070423145&partnerID=8YFLogxK

U2 - 10.1093/rheumatology/kez051

DO - 10.1093/rheumatology/kez051

M3 - Article

C2 - 30892627

AN - SCOPUS:85070423145

VL - 58

SP - 1501

EP - 1503

JO - Rheumatology (United Kingdom)

JF - Rheumatology (United Kingdom)

SN - 1462-0324

IS - 8

ER -